A member asked:

Hello, i was prescribed 0.5 mg of estriol vaginal gel to use daily for vaginal burning? it worked for 2 months, then stopped. what else can i use?

A doctor has provided 1 answer
Dr. John Berryman answered

Specializes in Obstetrics and Gynecology

It may be a coincidence that the burning stopped. Burning can be caused by a number of organisms, namely yeast or bacterial. Estrogen vaginal gel may improve only hormonal deficits , and not really deal with the origin of the symptoms. See your provider and get a culture done of the vaginal secretions to make certain there is no infection.

Answered May 18, 2017

835 views

Thank

Still have questions?

Get the best care from a doctor who knows you.

Book a Video Appointment
appScreen
Sponsor Content

Related Questions

A member asked:

Can HPV cause vaginal burning for two years?

2 doctors weighed in across 2 answers

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question

Meet your new favorite doctor
...